advertisement
Question
Posted by: Leonie | 2008/01/15

Femara

Good day,

Does Femara cause extended periods? I am using it ttc. I am now on day 34 and still no period.

I understand that it should help to regulate period to a 28day cycle.

Please advise?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It should not cause this. I presume that your periods are usually irregular and that is why you are using medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement